# SDR YENA2020031090227

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 74,517 hours, 27,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 353, FLL-SJU. EMERGENCY EXIT SIGNS L1 / R1 AND AFT GALLEY OVERHEAD EMERGENCY LIGHT BULBS INOP 31 BULBS IN TOTAL ;  RELAMPED FOR PER AMM 33-50-00 ALL CHECK NORMAL. OK FOR SVC BY MCC SAI NOTIFIED. (EMERGENCY EXIT SIGNS BULBS)
